# SDR MWEA96601

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING TRAILING EDGE PANEL HAS 2 GOUGES ON THE SURFACE FWD OF THE GROUND SPOILER PANEL.  MTC BLENDED GOUGES FOUND OUT OF LIMITS.  INSTALLED DOUBLER REPAIR IAW SRM 57-01 FIG 2.
